# SDR CALA2025101710215

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 48,441 hours, 5,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 4R FLASHING WHEN DISARMING. DOOR SHOWS NEITHER A OR M. SHOWS BLANK. ESCAPE SLIDE RENDER SAFE CHECKLIST COMPLETED, ARMED AND DISARMED ESCAPE SLIDE ON DOOR 4R PER AMM DMC-B787-A-52-11-00-02A-110A-A. NORMAL OPERATION AND INDICATION, OK FOR SERVICE.
